# SDR CHI1542

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: N2712V
- Make and model: Cessna 414A
- Aircraft serial: 414A0610
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 51001198
- Condition: Corrosion Pit
- Location: Rt Wing
- Part time: 2,377 hours
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT TO 'RUN IN' NEW CYLINDER NR 5 RIGHT ENGINE, 40 MINUTES INTO FLIGHT HYDRAULIC FLOW LIGHTS STARTED TO FLICKER ON AND OFF.  WITHIN 10 MINUTES BOTH LIGHTS FLICKERING STAYING ON LONGER.  DECIDED TO SLOW AIRCRAFT AND EXTEND GEAR.  WHEN ACTUATED ONLY MAINS CAME DOWN AND LOCKED, PUT GEAR DOWN WITH EMERGENCY SYSTEM PER P.O.H., NOSE GEAR LOCKED DOWN, LANDED AIRCRAFT.  (X)
